Derminator



Please only post questions when you could not find the answer searching this forum or our instructions. Pre-and post-sales questions about our products only. Thank you!

Author Topic: Vitamin C Serum, makes me feel dizzy and dehydrated?  (Read 3344 times)

mrsquiggle

  • Guest
Vitamin C Serum, makes me feel dizzy and dehydrated?
« on: October 02, 2011, 01:16:10 AM »
Ok I have been using the Vit C serum on and off, which is an excellent product :)

but i find sometimes, when I applly during the evening, I will feel dizzy/dehydrated, and sometimes wake up the next morning feeling the same way.  Get out of bed and feel dizzy.

I stopped using the product for 3 days, and commenced again today, and am feeling the same dizzyness/dehydration, so it is definitely the Vit C

I followed the dermaroller/package instructions and put 1 flat teaspon per 50ml vial,

I can put up with it, and it wont prevent me from using it;

So, what am I doing wrong?  Are others out there with the same sort of symptoms? Is it normal? and will I be OK to continue using it?

SarahVaughter

  • www.owndoc.com
  • Administrator
  • *****
  • Posts: 2275
  • Medical journalist
Vitamin C Serum, makes me feel dizzy and dehydrated?
« Reply #1 on: October 02, 2011, 04:29:57 AM »
Our vit. C is branded "Das Gesunde Plus", a German product for human vitamin supplementation, it comes in a little plastic blue jar in 100 gram quantities and is sold by pharmacies all over Europe.

So there is no way there can be anything wrong with the vitamin C.

I have never heard of dizzyness or dehydration associated with vit. C use, not even in Linus Paulings experiments where people were given dozens of grams of vit. C intravenously.

You say "apply" so I assume you are not even ingesting it? Applying a vit. C solution on the skin should not cause dizzyness or dehydration, no. I can't think of any reason why that could even happen, as the body contains about 1500 mg vit. C naturally, and it is not neurotoxic in any way - safe in any dose.

I am not a doctor, but if you are sure the vit. C is causing you dizzyness then I'd stop it. I am very sceptic that it causes dizzyness though. I just had a teaspoon of the same vit. C in my salad and so far, I feel fine - which is as it should be in everyone..
My comments should not be considered medical advice.

The dermaneedling part of our site is http://owndoc.com/dermarolling/

Our digital dermaneedling device ($170 for home users and clinics): http://derminator.com/

Derminator videos: https://www.youtube.com/user/owndoc/videos?flow=grid